# SDR C2XA09TY171

- Difficulty date: July 17, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,979 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14502409001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR CLIP AT FRM 10 JUST BELOW DV WINDOW.  REMOVED CRACKED SHEAR CLIP, PARTIAL CRACKED FRM AND GUSSET AT FRM 10 JUST BELOW DV WINDOW.  INSTALLED NEW SECTION OF FRM 10, REINSTALLED CONNECTING GUSSET.  REPLACED SHEAR CLIP.
